MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Premature Discharge of Battery (1057); Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (battery life w/ damage) issue; cracked battery compartment with less than expected battery life.There is no indication the alleged product issue caused or this complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.Contributed to an adverse event.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7741823
Report Number2531779-2018-13907
Device Sequence Number1404831
Product Code OYC
UDI-Device Identifier10840406100068
UDI-Public10840406100068
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age34 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight135